# SDR EG6R2011101800769

- Difficulty date: October 18, 2011
- Submitted: December 2, 2011
- Operation: General aviation
- Aircraft: N5929M
- Make and model: Cessna 421B
- Aircraft serial: 421B0312
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Failed
- Location: Nlg Tire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE TIRE BLEW UPON LANDING.  UPON DISASSEMBLING TIRE AND WHEEL ASSY, FOUND APPROX 2 INCH HOLE IN TUBE.  PROBABLE CAUSE UNKNOWN.
